# SDR 05FDEA01294

- Difficulty date: May 15, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA70751
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT FOUND BILGE LEVEL L-49R, STA 1541 WITH STRINGER CORRODED.  CARRIED OUT REPAIRED AS PER SRM 53-10-00 FIGURE 2 VOLUME 1. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
